# SDR SIMA200608103

- Difficulty date: March 16, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1
- Part serial: CAE312732
- Condition: Leaking
- Location: Left
- Part time: 2,930 hours, 2,551 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE SMELL IN AFT CABIN WITH ASSOCIATED LAVATORY SMOKE DETECTOR WARNING.  REPLACED LT ENGINE AND OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (K)
